# SDR SWIA202164809

- Difficulty date: November 3, 2021
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 37,821 hours, 27,092 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Part number: SH670324271
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER STR19 BETWEEN FS333 AND FS349 UNDER SERVICE DOOR.     (C-CHECK RO 3/10/2022)    REMOVED AND REPLACED SGTR19R FROM FS333-FS349 PER CRJ700 SRM 51-42-06--01-001-A01. PLEASE REFER TO CONTINUATION CARD FOR DISPOSITION AND CORRECTIVE ACTION. NO FURTHER ACTION REQUIRED AT THIS TIME.
